On the ideals of a lie ring of derivations

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


Let R be a commutative ring, and D a Lie subring and an R-submodule of Der(R) such that R is D-semiprime (or D-prime). We investigate the structure of the ideals of D as Lie rings. As a consequence, we give a necessary and sufficient condition for the ideals of D to be semiprime (or prime, respectively) Lie rings.

Original languageEnglish
Pages (from-to)2396-2404
Number of pages9
JournalCommunications in Algebra
Issue number7
Publication statusPublished - 2009 Jul 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On the ideals of a lie ring of derivations'. Together they form a unique fingerprint.

Cite this